Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Polyhedral surfaces and determinant of Laplacian
HTML articles powered by AMS MathViewer

by Alexey Kokotov PDF
Proc. Amer. Math. Soc. 141 (2013), 725-735 Request permission

Abstract:

An explicit formula for the determinant of the Laplacian on a compact polyhedral surface of genus $g>1$ is found. This formula generalizes previously known results for flat surfaces with trivial holonomy and compact polyhedral tori.
References
Similar Articles
Additional Information
  • Alexey Kokotov
  • Affiliation: Department of Mathematics and Statistics, Concordia University, 1455 de Maisonneuve Boulevard West, Montreal, Quebec, H3G 1M8 Canada
  • MR Author ID: 252297
  • Email: alexey@mathstat.concordia.ca
  • Received by editor(s): July 5, 2010
  • Published electronically: June 22, 2012
  • Communicated by: Varghese Mathai
  • © Copyright 2012 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 141 (2013), 725-735
  • MSC (2010): Primary 58J52; Secondary 14H15, 30F10, 32G15
  • DOI: https://doi.org/10.1090/S0002-9939-2012-11531-X
  • MathSciNet review: 2996977